# SDR USAA2012050100024

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 71,702 hours, 32,055 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740031
- Part serial: 82
- Condition: Low Pressure
- Location: R2 Door
- Part time: 68,148 hours, 30,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST NEEDS SERVICE.  SERVICED R2 DOOR ASSIST TO PROPER PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-A.
